# SDR ASAA2016011914914

- Difficulty date: January 19, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 6,767 hours, 2,165 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED IN FLIGHT MULTIPLE TIMES WENT OUT WITH TRIP RESET. ACFT GROUNDED. PERFORMED PACK/ZONE TEMP CONTROLLER AND RAM AIR ACTUATOR BITE TEST, REF AMM TASK 21-61-00-700-806-002.  ALL S/P REVERSED REACTIVATED LT PACK SHUTOFF VALVE OPENED CARGO HEAT DUCT VALVE.  OPS CHECK GOOD.
